# SDR 2006FA0000239

- Difficulty date: March 15, 2006
- Submitted: March 21, 2006
- Operation: General aviation
- Aircraft: N216N
- Make and model: Cirrus SR22
- Aircraft serial: 1801
- Engine: Cont IO550*
- System (JASC): 8550 · Reciprocating Engine Oil System
- Part: Relief Valve
- Condition: Restricted
- Location: Engine Oil Sys
- Part time: 34 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOSS OF OIL PRESSURE, INSPECTED OIL PRESSURE RELIEF VAVLE AND FOUND TIP OF DRILL BIT LODGED IN RELIEF VALVE.  REMOVED TIP OF DRILL BIT AND REASSEMBLED RELIEF VALVE.  GROUND RAN, OPS CHECKED GOOD.  (K)
